# SDR 99ZZZX826

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 22850142602
- Condition: Chafed
- Location: Rt Engine
- Part time: 4,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, UPPER CORE COWL IS CHAFING ON OIL TANK LEVEL INDICATOR DUE TO IMPROPER POSITION OF LEVEL INDICATOR.  CHAFE DAMAGE WAS  CORRECTED BY BLENDING IAW RJ SRM CSP A-008.  LANDINGS:  6,453.
